标题:THE VALUE DISTRIBUTION AND UNIQUENESS OF ONE CERTAIN TYPE OF DIFFERENTIAL-DIFFERENCE POLYNOMIALS
作者:Zhang, Keyu; Yi, Hongxun
作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Peoples R China.; [Zhang, Keyu; Yi, Hongxun] Shandong Univ, Dept Math, Jinan 251000, People 更多
通讯作者:Zhang, KY
通讯作者地址:[Zhang, KY]Qilu Normal Univ, Dept Math, Jinan 250013, Peoples R China.
来源:ACTA MATHEMATICA SCIENTIA
出版年:2014
卷:34
期:3
页码:719-728
DOI:10.1016/S0252-9602(14)60043-6
关键词:Meromorphic; uniqueness; value distribution; differential-difference
摘要:In this article, we investigate the distribution of the zeros and uniqueness of differential-difference polynomials; G(z) = (f(n()fm(z) - 1)(m) Pi(d)(j=1) f(z + cj) (uj))((k)) - a(z),; H(z) = (f(n()fm(z) - 1)(m) Pi(d)(j=1) f(z + cj) (uj))((k)) - a(z),; where f is transcendental entire function of finite order, c(j)(j = 1, 2...., d), n,m, d, and v(j)(j = 1, 2,..., d) are integers, and obtain some theorems, which extended and improved many previous results.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84899653180&doi=10.1016%2fS0252-9602%2814%2960043-6&partnerID=40&md5=6f561ad42be48f867deff610db3e925f
TOP